# SDR DALA2024122712016

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3736, CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL WEB STA 847-855 RBL 23 WL 156. CORRECTIVE ACTION: REPLACED INTERCOSTAL WEB STA 847-855 RBL 23 WL 156 I.A.W B737-800 SRM 51-40-02-0G AND DWG 146A0081 REV A. (LP 0726646)
